I was on Parnate for many years and never had a problem?
- 1 Jul 2010 by reiduwic
- 1 Jul 2010
- parnate, headache, sertraline
Now I have been put on Sertraline and other types of these new antidepressants and have had headaches off and on, anyone else had this problem
Added 5 Jul 2010:
To maso4169; not sure how I get back to you; but DR said the new ones are better.
Can you give me the name of the other anti-depressants please? A common side effect of sertraline is headache. How long have you bben on sertraline? How long have you been suffering form this s. Effect? Get back to me..I might be able to be of more helpf..Ok
Could you tell us why you had to change Meds.?
You may be suffering from side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 2 answers
Posted 29 Dec 2011 • 1 answer
Posted 30 Jan 2012 • 2 answers
Posted 12 Mar 2013 • 4 answers
Posted 19 Nov 2013 • 1 answer